# SDR CALA2011051700369

- Difficulty date: May 16, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N67158
- Make and model: Boeing 767224
- Aircraft serial: 30437
- Aircraft time: 44,935 hours, 6,614 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141T5121252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

767-53-3-0164U CABIN - RT STA 412 RBL 20 SEAT TRACK FLANGE FOUND CRACKED.  CABIN RT STA 344 TO STA 412 RBL 20 SEAT TRACK REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 NEW TRACK FABRICATED DETAIL REF NRC 5754156 (200-0920) ATT MAINTENANCE WORKSHEET FORM 44.0008 ITEM 1 TO ITEM 5 ACCOMPLISHED.
